Fosamax Linked to Atrial Fibrillation
Thursday, May 01, 2008
Byron J. Richards, Board Certified Clinical Nutritionist
The list of damage found in the path of a Fosamax tornado continues to grow. A new report in the Archives of Internal Medicine1 offers conclusive proof that users of Fosamax are at an 86% increased risk for developing heart-related damage in the form of atrial fibrillation. This will result in women then being placed on Coumadin to protect against a stroke from the atrial fibrillation. Coumadin causes osteoporosis and calcification of arteries with ongoing use. Thus, the Fosamax-Coumadin one-two punch will be adequate to deteriorate both bone and heart health in a variety of ways.
Back in January of 2008 the FDA was reviewing the atrial fibrillation link to the once-a-year dose of this class of medication – but was “confused” and couldn’t understand what to do. Now the FDA has clear evidence that the commonly used Fosamax carries the same risk. I fully reported on all the details of this breaking public health emergency in my article Delusion of Bone Drugs.
This new study is more than alarming and the FDA should take immediate action to stop the widespread use of Fosamax. It goes along with another recent study showing that women who have been on Fosamax for a number of years have such poor bone health that their bones break doing almost nothing. The widespread use of Fosamax as a preventive medicine is gross medical malpractice. The sad part is that any doctor who actually read how Fosamax works could not possibly think Fosamax promotes healthy bones. Woman should be outraged by this medical atrocity. Big Pharma, the FDA, and prescribing physicians share equally as the cause of this public health catastrophe.
More Health News
Loading content...View All Health News Archives
Popular Related News:
About Wellness Resources: